Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 25, Number 7

All articles in this issue are freely accessible.

Mathematics in war perspective
L. E. Dickson.
Bull. Amer. Math. Soc. 25 (1919), 289-311
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1560190
A partial isomorph of trigonometry
E. T. Bell.
Bull. Amer. Math. Soc. 25 (1919), 311-321
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1560191
The trains for the 36 groupless triad systems on 15 elements
Louise D. Cummings.
Bull. Amer. Math. Soc. 25 (1919), 321-324
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1560192
A theorem on areas
Tsuruichi Hayashi.
Bull. Amer. Math. Soc. 25 (1919), 324-325
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1560193
Concerning the definition of a simple continuous arc
George H. Hallett Jr..
Bull. Amer. Math. Soc. 25 (1919), 325-326
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1560194
The transformation of a regular group into its conjoint
J. E. Mcatee.
Bull. Amer. Math. Soc. 25 (1919), 326-329
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1560195
Corrections
Bull. Amer. Math. Soc. 25 (1919), 329
More Information
Full-text PDF Free Access     Request Permissions
Notes
Bull. Amer. Math. Soc. 25 (1919), 329-333
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 25 (1919), 333-336
More Information
Full-text PDF Free Access     Request Permissions